Alert archive / Georgia / Wind Chill Advisories in 2012
Wind Chill Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind chill advisory at Jan 2, 2012, 2:33 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 3, 2012, 3:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 2:33 PM CST (20:33 UTC)
- In effect from
- Jan 3, 2012, 3:00 AM CST
- Expired
- Jan 3, 2012, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -206 m²/s²
- 0-3 km storm-relative helicity
- -179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188 WWUS42 KTAE 022033 WSWTAE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 PM EST MON JAN 2 2012 ...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM 4 AM EST /3 AM CST/ TO 10 AM EST /9 AM CST/ TUESDAY... .AN ARCTIC COLD FRONT WILL PUSH THROUGH THE REGION VERY LATE THIS EVENING AND BRING THE FIRST ARCTIC BLAST OF AIR INTO THE REGION TONIGHT AND TUESDAY. GUSTY NORTHWEST WINDS BEHIND THIS FRONT WILL HELP ADVECT IN THE MUCH COLDER AIR WHICH IS NOW POOLING OVER THE LOWER OHIO VALLEY. ALTHOUGH AIR TEMPERATURES MAY NOT DROP BELOW FREEZING UNTIL AFTER 2 AM EST TONIGHT...WIND CHILLS WILL LIKELY DROP INTO THE MID TO UPPER 20S AROUND 2 AM. WIND CHILLS WILL CONTINUE TO FALL STEADILY THEREAFTER...WITH WIDESPREAD MINIMUM WIND CHILLS BETWEEN 15 AND 18 DEGREES EXPECTED ACROSS OUR REGION AFTER SUNRISE. ADDITIONALLY...EVEN THOUGH OVERNIGHT LOW TEMPERATURES ARE ONLY ANTICIPATED TO REACH BETWEEN 25 AND 28 DEGREES TONIGHT...WIND CHILLS OF 20 DEGREES OR BELOW COULD OCCUR FOR UP TO 2 TO 4 HOURS LATE TONIGHT AND TUESDAY MORNING. FURTHERMORE...WITH HIGH TEMPERATURES ONLY EXPECTED TO REACH THE LOWER TO MID 40S ON TUESDAY...WIND CHILLS SHOULD REMAIN IN THE MID TO UPPER 30S THROUGHOUT THE AFTERNOON HOURS...MAKING FOR AN EXCEPTIONALLY COLD DAY. THIS WILL ALSO SET THE STAGE FOR THE LIKELY FIRST WIDESPREAD HARD FREEZE OF THE SEASON TUESDAY NIGHT AND WEDNESDAY MORNING. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-031500- /O.NEW.KTAE.WC.Y.0001.120103T0900Z-120103T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 333 PM EST MON JAN 2 2012 /233 PM CST MON JAN 2 2012/ ...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM 4 AM EST /3 AM CST/ TO 10 AM EST /9 AM CST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 10 AM EST /9 AM CST/ TUESDAY. * WIND CHILL VALUES...FALLING INTO THE 30S AFTER SUNSET...MID TO UPPER 20S SHORTLY AFTER MIDNIGHT...THEN BOTTOMING OUT BETWEEN 15 AND 18 DEGREES AROUND SUNRISE TUESDAY MORNING. * OTHER IMPACTS...WIND CHILLS OF 20 DEGREES OR LOWER COULD OCCUR FOR UP TO 2 TO 4 HOURS IN DURATION IN MANY AREAS...INCREASING THE CONCERN FOR FROSTBITE IN PEOPLE AND PETS EXPOSED TO THE COLD AIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. ALSO...PROPER PRECAUTIONS SHOULD BE TAKEN FOR THOSE WHO HAVE OUTDOOR PETS WHO WILL BE EXTREMELY VULNERABLE IF LEFT OUTDOORS. && $$ GOULD/MROCZKA
1 follow-up statement
179 WWUS42 KTAE 030920 WSWTAE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY THIS MORNING... .AN ARCTIC COLD FRONT HAS PASSED THROUGH THE REGION OVERNIGHT...BRINGING VERY COLD AND GUSTY WINDS BEHIND IT. AS TEMPERATURES FALL BELOW FREEZING...WIND CHILL READINGS WILL DROP INTO THE UPPER TEENS TO LOWER 20S ACROSS MUCH OF THE REGION THIS MORNING. SLIGHT WARMING AND DIMINISHING WINDS WILL HAVE WIND CHILL READINGS RISING INTO THE 30S BY THIS AFTERNOON. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-031400- /O.CON.KTAE.WC.Y.0001.000000T0000Z-120103T1500Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 420 AM EST TUE JAN 3 2012 /320 AM CST TUE JAN 3 2012/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... * WIND CHILL VALUES...FALLING INTO THE UPPER TEENS TO LOWER 20S BY AROUND SUNRISE...AND REMAINING AT THESE VERY COLD LEVELS THROUGH MID MORNING. * IMPACTS...WIND CHILL READINGS THIS COLD INCREASES THE RISK OF FROSTBITE AND HYPOTHERMIA IF NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE UNUSUALLY LOW APPARENT TEMPERATURES. PROLONGED EXPOSURE TO THESE ELEMENTS CAN INCREASE THE RISK OF FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ FOURNIER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 9:35 AM CST, 4 hours 58 minutes earlier.
Area forecast discussion, Jan 2, 9:35 AM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EST Mon Jan 2 2012
.UPDATE (Today through Tonight)...
Previous forecast appears on track and no significant changes
are anticipated.
15Z water vapor and H4 RUC analysis now showing a high amplified
northern stream upper level pattern across North America. This flow
consists of high amplitude ridging over the inter-mountain
west...followed downstream by an impressive and still sharpening
trough over the eastern half of the nation. KTLH sounding
experienced technical problems this morning preventing a full
sounding profile, however WV imagery and the crystal clear skies out
the window suggest an already very dry column through a deep layer
of the troposphere. Upstream from our area we see a strong 140+ knot
upper level jet beginning to propagate down the backside of the
upper trough. This energy will help to further amplify the trough
this evening and bring about significant changes in our local
weather.
At the surface,
The cold front from Sunday evening is now well south of our area
across the southern FL peninsula. A cooler and drier airmass has
arrived in its wake with temperatures in the 50s, as opposed to
Sunday's 70s. Winds are also rather gusty with a tight gradient
between the front and a strong 1040+mb surface high building across
the mid-section of the country. The wind advisory remains in effect
for the entire region through the day as efficient diurnal mixing
eventually allows stronger winds a few thousand feet aloft to mix
down to the surface. As mentioned above, ongoing weak cold air
advection will help keep temperatures in check this afternoon, and
only anticipate highs in the lower/mid 50s north and mid/upper 50s
south.
Tonight,
Big changes occur this evening as the upper jet max, and associated
shortwave impulse rotate across the southeastern states. This
impulse will push an secondary arctic cold front quickly across the
forecast area. In the wake of this front, the "flood-gates" in terms
of cold air will open. 850mb temps are progged to plummet 8-10C over
most areas between 00UTC and 06UTC. Temperatures at the surface will
fall below freezing at most area by around 3-4AM and likely remain
below freezing until several hours after sunrise. In fact, often
with these overnight arctic cold frontal passages, we experience the
low temperatures a hour or 2 after sunrise, as strong CAA advection
overwhelms any early morning solar addition. Speaking of lows, we
are looking for widespread mid/upper 20s, with upper 20s to around
30 at the immediate coast. Add in a steady NW wind and wind chills
are expected to reach the upper teens in many locations around
sunrise Tuesday morning. Should these wind chill reading continue to
be anticipated with the afternoon forecast package, a wind chill
advisory will become necessary in addition to the freeze warning
already in effect.
&&
.AVIATION...
(through 18Z Tuesday) VFR VFR conditions will prevail through the
forecast period and beyond. Stronger winds will mix down to the
surface by midday allowing gusts of 25 to 30 mph at times. Winds
will remain 10 to 15 mph and gusty overnight tonight as another cold
front brings a surge of arctic air to the area. A period with
potential LLWS will occur during the later evening and early morning
hours tonight in the wake of this front. This potential will be
examined more closely for the 18Z TAF cycle.
&&
.MARINE...
Advisory level northerly winds are occurring across the forecast
waters in the wake of a cold front. A stronger secondary cold front
will cross the area this evening. High end advisory level winds and
rough seas are expected overnight into Tuesday morning. Based on the
expected the degree of cold air advection, and the latest low level
BUFR profiles, wind gusts of 35 to 40 knots are becoming more
likely. The best timing for gale force gusts will fall between late
evening and sunrise. Winds and seas will then gradually diminish
later Tuesday into Tuesday night as high pressure builds over the
Northeast Gulf of Mexico.
&&
.FIRE WEATHER...
A cold front pushed across the Tri-State Area late Sunday, and
colder and much drier air will be spreading across the area today
and tonight, on the heels of strong gusty northwest winds. Critical
values of relative humidity plus strong 20 foot winds will combine
to produce Red Flag conditions across the entire Tri-State Area
later today, and a Red Flag Warning has been issued for all of our
Alabama, Georgia and Florida counties. On Tuesday, durations of low
relative humidity will likely meet Red Flag criteria across our
Florida counties, and there is a high probability that they will
meet criteria across our Georgia counties as well. In southeast
Alabama, durations will be marginal and the 20 foot winds are not
expected to meet criteria. However, due to the uncertainty in the
forecast, a Fire Weather Watch has been issued for all of our
Florida, Georgia and Alabama counties for Tuesday, and conditions
will need to be closely monitored. In addition, a secondary cold
front will sweep across the area later this evening, and very cold
arctic air will spread across the area tonight and Tuesday. Expect a
long duration widespread freeze event tonight, and again on Tuesday
night into Wednesday morning. Finally, with very dry air remaining
in place across much of the area through Wednesday, conditions will
need to be monitored for possible Red Flag warnings, mainly across
our Florida counties again on Wednesday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 57 27 43 18 52 / 0 0 0 0 0
Panama City 59 28 46 28 54 / 0 0 0 0 0
Dothan 56 27 42 24 53 / 0 0 0 0 0
Albany 56 26 42 22 52 / 0 0 0 0 0
Valdosta 56 26 42 21 52 / 0 0 0 0 0
Cross City 60 27 45 18 53 / 0 0 0 0 0
Apalachicola 60 34 46 26 53 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning from Midnight tonight to 8 AM CST Tuesday for
Coffee-Dale-Geneva-Henry-Houston.
Fire Weather Watch from 11 AM CST this morning through this
afternoon for Coffee-Dale-Geneva-Henry-Houston.
Wind Advisory until Midnight CST tonight for Coffee-Dale-Geneva-
Henry-Houston.
GA...Freeze Warning from 1 AM to 9 AM EST Tuesday for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
Fire Weather Watch from Noon EST today through this afternoon
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
Wind Advisory until 1 AM EST Tuesday for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
FL...Freeze Warning from 1 AM EST /Midnight CST/ to 9 AM EST /8 AM
CST/ Tuesday for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
Fire Weather Watch from Noon EST /11 AM CST/ today through this
afternoon for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
Wind Advisory until 1 AM EST /Midnight CST/ Tuesday for Calhoun-
Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Inland Walton-Jackson-Lafayette-Leon-Liberty-
Madison-South Walton-Washington.
GM...Gale Watch through Tuesday morning for Apalachee Bay-Coastal
waters From Ochlockonee River to Apalachicola FL out to 20
NM-Coastal waters from Suwannee River to Keaton Beach FL
out 20 NM-Coastal waters from Apalachicola to Destin FL out
20 NM-Waters from Suwannee River to Apalachicola FL from 20
to 60 NM-Waters from Apalachicola to Destin FL from 20 to
60 NM.
&&
MROCZKA/EVANSHazardous weather outlook, Jan 2, 3:24 AM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 424 AM EST MON JAN 2 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-030930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 424 AM EST MON JAN 2 2012 /324 AM CST MON JAN 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... STRONG GUSTY WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS BOATING CONDITIONS...AS WIND GUSTS APPROACH GALE FORCE TONIGHT. STRONG WIND GUSTS WILL OCCUR OVER LAND AS WELL...AND A WIND ADVISORY HAS BEEN ISSUED FOR FREQUENT GUSTS OF 25 TO 35 MPH TODAY AND TONIGHT. A WIDESPREAD FREEZE IS EXPECTED LATE TONIGHT...WITH LOWS IN THE MID TO UPPER 20S. WHEN COMBINED WITH THE WIND...THE APPARENT TEMPERATURE WILL FEEL MORE LIKE THE UPPER TEENS BY DAYBREAK TUESDAY. WINDY AND DRY CONDITIONS MAY ENHANCE THE SPREAD OF WILDFIRES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WIND CHILLS WILL CLIMB OUT OF THE TEENS AND INTO THE 30S BY AFTERNOON AS TEMPERATURES SLOWLY WARM AND THE WINDS GRADUALLY DIMINISH. A WIDESPREAD HARD FREEZE IS EXPECTED TUESDAY NIGHT...WITH LOWS REACHING THE UPPER TEENS IN THE NORMALLY COLDEST INLAND LOCATIONS...AWAY FROM THE CITIES. THE NEXT CHANCE OF RAIN WILL COME THIS WEEKEND...BUT ORGANIZED SEVERE STORMS APPEAR UNLIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 2:40 AM CST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Jan 2, 2:40 AM CST | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Jan 2, 2:57 AM CST | Gale Watch | TAE | 6 hr | |
| Jan 2, 6:16 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 22 hr |
| Jan 2, 6:16 AM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 11 hr |
| Jan 2, 8:35 AM CST | Gale Watch | TAE | 6 hr | |
| Jan 2, 8:35 AM CST | Small Craft Advisory | TAE | 9 hr | |
| Jan 2, 1:53 PM CST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 20 hr |
| Jan 2, 2:12 PM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
| Jan 2, 2:40 PM CST | Gale Warning | TAE | 16 hr |
Nearby
Wind Chill Advisories in Georgia, 2012Wind Chill Advisories in Florida, 2012Wind Chill Advisories in Alabama, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.